# SDR YENA2023030700210

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: [CPCP FINDING]: CORROSION ON SHEAR CLIP LOCATED ON FR-76 BETWEEN STRG-23L/24L; ALL WORK ACCOMPLISHED ON TOMEX NRC 00078, SHEAR CLIP LOCATED ON FR-76 BETWEEN STRG-23L/24L WAS REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-41-02. (CONSIDERED AS A MAOR REPAIR)
